Google Scholar: citas
Smoothness property for bifurcation diagrams
Roussarie, Robert

Fecha: 1997
Resumen: Strata of bifurcation sets related to the nature of the singular points or to connections between hyperbolic saddles in smooth families of planar vector fields, are smoothly equivalent to sub-analytic sets. But it is no longer true when the bifurcation is related to transition near singular points, for instance for a line of double limit cycles in a generic 2-parameter family at its end point which is a codimension 2 saddle connection bifurcation point. This line has a flat contact with the line of saddle connections. It is possible to prove that the flatness is smooth and to compute its asymptotic properties.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió publicada
Publicado en: Publicacions matemàtiques, V. 41 n. 1 (1997) p. 243-268, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37894
DOI: 10.5565/PUBLMAT_41197_15


26 p, 206.5 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2006-11-22, última modificación el 2023-11-30



   Favorit i Compartir